# SDR COMA0370058

- Difficulty date: December 23, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 1,162 hours, 860 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5213 LT WING ANTI ICE MESSAGE.  COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY.
